# SDR ASAA2014042607591

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,874 hours, 7,084 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Oil Cooler
- Part number: 457311393
- Part serial: YB914181
- Condition: Unknown
- Location: #1 Engine
- Part time: 31,760 hours, 9,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE IDG HAS A HISTORY OF FREQUENT OIL SERVICING.  2 IDG'S HAVE BEEN CHANGED FOR THIS REASON.  ALSO EXTERNAL COOLER EXAMINATION REVEALED NO EVIDENCE OF EXTERNAL LEAKAGE.  ACFT GROUNDED.  R & R NR 1 ENGINE IDG OIL COOLER IAW AMM 73-11-06-000-801 AND 73-11-06-400-801.
